RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 1, Pages 43–60 (Mi faa1692)  

This article is cited in 1 scientific paper (total in 1 paper)

Conservation laws for a class of systems of nonlinear evolution equations

V. K. Mel'nikov


Full text: PDF file (1314 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:1, 33–47

Bibliographic databases:

UDC: 517.9
Received: 12.12.1978

Citation: V. K. Mel'nikov, “Conservation laws for a class of systems of nonlinear evolution equations”, Funktsional. Anal. i Prilozhen., 15:1 (1981), 43–60; Funct. Anal. Appl., 15:1 (1981), 33–47

Citation in format AMSBIB
\Bibitem{Mel81}
\by V.~K.~Mel'nikov
\paper Conservation laws for a class of systems of nonlinear evolution equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 1
\pages 43--60
\mathnet{http://mi.mathnet.ru/faa1692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609794}
\zmath{https://zbmath.org/?q=an:0523.35088}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 1
\pages 33--47
\crossref{https://doi.org/10.1007/BF01082377}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK89700005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1692
  • http://mi.mathnet.ru/eng/faa/v15/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Mel'nikov, “Some new nonlinear evolution equations integrable by the inverse problem method”, Math. USSR-Sb., 49:2 (1984), 461–489  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:227
    Full text:100
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021